Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 80, NWS Milwaukee, WI

July 23, 2022Milwaukee County, Washington County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 23, 2022, 11:12 PM CDT for Milwaukee County, Washington County, Waukesha County, Wisconsin. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2022, 11:12 PM CDT (04:12 UTC)
Expired
Jul 24, 2022, 12:15 AM CDT
In force
63 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Milwaukee County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 41 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 11:45 PM CDTHAIL 0.751 E Butler, WIREPORT FROM MPING: DIME (0.75 IN.).
Jul 23, 11:58 PM CDTTSTM WND DMGBrown Deer, WILARGE TREE LIMB DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.2 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2022-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3986 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2022-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3986 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1390 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
3.4
Supercell composite
26.8

Open this sounding in Storm Lab

The text

As transmitted.

711 
WUUS53 KMKX 240412
SVRMKX
WIC079-131-133-240515-
/O.NEW.KMKX.SV.W.0080.220724T0412Z-220724T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1112 PM CDT Sat Jul 23 2022

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Milwaukee County in southeastern Wisconsin...
  Waukesha County in southeastern Wisconsin...
  Southwestern Washington County in southeastern Wisconsin...

* Until 1215 AM CDT.

* At 1112 PM CDT, severe thunderstorms were located along a line
  extending from 8 miles northeast of Bayside to near Germantown to 6
  miles south of Hustisford, moving southeast at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
  Greenfield, Menomonee Falls, Oak Creek, Muskego, South Milwaukee,
  Cudahy, Whitefish Bay, Greendale, Pewaukee, Brown Deer, Sussex, St.
  Francis, Hartland and Hales Corners.

People attending The Waukesha County Fair , SA: Wisconsin State Fair
Park , Konkel Park , The Milwaukee Air and Water Show , and Hartland
Party in the Park  should seek safe shelter immediately!

This includes the following Locations Schlitz Audobon Nature Center,
Boerner Botanical Gardens, General Mitchell International Airport,
Timmerman Airport, Froedert & the Medical College, Fiserv Forum, and
Pewaukee Lake.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4284 8784 4284 8822 4313 8854 4320 8854
      4320 8842 4321 8841 4319 8789 4316 8788
      4312 8790 4307 8787 4302 8790 4296 8785
      4288 8785 4285 8782
TIME...MOT...LOC 0412Z 304DEG 37KT 4325 8776 4319 8811 4325 8860 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

WAGNER
2 follow-up statements
057 
WWUS53 KMKX 240435
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1135 PM CDT Sat Jul 23 2022

WIC079-131-133-240515-
/O.CON.KMKX.SV.W.0080.000000T0000Z-220724T0515Z/
Milwaukee WI-Waukesha WI-Washington WI-
1135 PM CDT Sat Jul 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR MILWAUKEE...NORTHEASTERN WAUKESHA AND SOUTH CENTRAL WASHINGTON
COUNTIES...

At 1134 PM CDT, severe thunderstorms were located along a line
extending from 19 miles east of Whitefish Bay to Milwaukee to near
Hartland, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Milwaukee, West Allis, Wauwatosa, New Berlin, Brookfield, Greenfield,
Menomonee Falls, Oak Creek, Muskego, South Milwaukee, Cudahy,
Whitefish Bay, Greendale, Pewaukee, Brown Deer, Sussex, St. Francis,
Hales Corners, Fox Point and Elm Grove.

People attending SA: Wisconsin State Fair Park , Konkel Park , and
The Milwaukee Air and Water Show  should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4284 8784 4284 8807 4321 8832 4319 8789
      4316 8788 4312 8790 4307 8787 4302 8790
      4296 8785 4288 8785 4285 8782
TIME...MOT...LOC 0434Z 304DEG 37KT 4313 8752 4307 8787 4313 8836 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

WAGNER
842 
WWUS53 KMKX 240457
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1157 PM CDT Sat Jul 23 2022

WIC131-133-240506-
/O.CAN.KMKX.SV.W.0080.000000T0000Z-220724T0515Z/
Waukesha WI-Washington WI-
1157 PM CDT Sat Jul 23 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAUKESHA AND
SOUTH CENTRAL WASHINGTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4302 8807 4319 8806 4319 8789 4316 8788
      4314 8790 4312 8790 4307 8787 4305 8789
      4302 8790 4296 8785
TIME...MOT...LOC 0456Z 304DEG 37KT 4301 8728 4295 8763 4301 8812 

$$

WIC079-240515-
/O.CON.KMKX.SV.W.0080.000000T0000Z-220724T0515Z/
Milwaukee WI-
1157 PM CDT Sat Jul 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHERN MILWAUKEE COUNTY...

At 1156 PM CDT, severe thunderstorms were located along a line
extending from 29 miles northeast of Wind Point to 11 miles east of
Cudahy to near New Berlin, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Milwaukee, West Allis, Wauwatosa, Whitefish Bay, Brown Deer, St.
Francis, Fox Point, Bayside, West Milwaukee, Glendale, River Hills,
Milwaukee Hoan Bridge, Shorewood, State Fair Park, Marquette
University, UW-
Milwaukee, Mitchell Park Domes, Milwaukee Co Zoo, AmFam Field and
Milwaukee South Shore Park.

People attending SA: Wisconsin State Fair Park , and The Milwaukee
Air and Water Show  should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4302 8807 4319 8806 4319 8789 4316 8788
      4314 8790 4312 8790 4307 8787 4305 8789
      4302 8790 4296 8785
TIME...MOT...LOC 0456Z 304DEG 37KT 4301 8728 4295 8763 4301 8812 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

WAGNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 9:47 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jul 23, 9:47 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
947 PM CDT Sat Jul 23 2022

.UPDATE...
(Issued 947 PM CDT Sat Jul 23 2022)

Behind the first round of storms additional convection is firing
up with the 850-700mb warm air advection and associated lift with
the 850 jet ahead will continue thunderstorm chances across the
area. With 1000-3000 J/kg of MUCAPE, 45-55 knots of 0-6km shear,
and precipitable water values around 2 inches. Severe storms with
large hail and gusty winds along with heavy rainfall will remain
possible overnight. There is still the chance for an isolated
tornado with SRH values highest in the western half of the CWA.
Storms will diminish as the front moves through Sunday morning.

RAH

&&

.SHORT TERM...
(Issued 254 PM CDT Sat Jul 23 2022)

Tonight and Sunday:

All of the focus is on how the severe event unfolds this afternoon
and evening. Things are still looking on track and we're expecting
to get put into a watch in the next hour or so. Here are the
latest thoughts.

Latest mesoanalysis shows a multicell cluster of storms in
southeast MN/north central IA which have formed along the nose of
a 6000 J/kg SBCAPE axis that arcs from that area down into
northwest IL. These storms have at times had some rotation with
them, but things haven't organized quite yet into well developed
system. The expectation is that these storms are the focus for
what will develop into a line and then roll through southern
Wisconsin late this afternoon on into tonight.

The 23.18z RAP (and previous runs) have had a good handle on the
current situation and have been fairly consistent with the picture
it paints for this afternoon/evening. The expectation is that
stronger low level flow will kick in over the next couple of
hours, which will help advect the surface/low level warm front
northward from its current position on up into southern Wisconsin.
By 24.00z tonight, the warm front is expected to align from near
La Crosse east toward the Dells and then dropping southeast toward
northeast IL. Deep layer 0-6km shear is already decent and in
place due to some 35-45kt winds in place at 500mb. Low level wind
shear is expected to increase through the evening hours as the low
level jet strengthens out of the southwest. 0-1km wind shear is in
a bit of lull over southern WI at the moment, but 0-3km is okay at
25-30kts out of the west-northwest. Again, that is forecast to
increase as the storms arrive into southern Wisconsin this evening
which will lead to a better environment for mesovort production if
the QLCS is at it's peak intensity.

What could lead to this possibly not happening? Well, there's some
high level anvil blowoff from the current convection in MN/IA that
has lead to temperatures being a bit 'cooler' in that area.
However, with the LLJ cranking up and feeding into the storms, it
doesn't look like that will affect things much. Other than that,
there's not much to say this won't happen. If anything, it's just
a matter of where it goes. The past few runs of the HRRR have come
in line with our thinking here that the complex will start off
going east but then will follow the better instability to its
southwest and dig southeast through southeast WI toward the
evening. Some of the other CAMS/NAM-nest have hinted at more of a
direct east propagation as a result of it pushing the warm
front way further north.

Once the complex gets a bit organized, it is expected to
accelerate across southern WI. The main thing we'll be watching
for with mesovort development is if the line can keep up with its
outflow. Also, the HRRR has been showing a 'tag line' of weaker
convection leading into the line which could highlight the warm
front and where there would be a higher potential for mesovort
development.

Otherwise, beyond the main show there does look to be a period of
more unorganzied convection occurring across southern WI due to
the low level jet remaining strong and out of the southwest
overnight. This could lead to some heavy rainfall and localized
flash flooding with PWs up around 2". This show should come to an
end tomorrow morning as the cold front pushes in.

Sunday through Sunday night:

Cold front will be shifting off to the southeast. Some lingering
showers or storms may still be in the area at the outset before
trending out of SE WI but the bulk should have shifted out of the
area. Otherwise cool and dry advection will get underway ahead of
high pressure working in from the west.

Halbach

&&

.LONG TERM...
(Issued 254 PM CDT Sat Jul 23 2022)

Monday through Tuesday:

Quiet weather pattern will continue this period with low level
thermal trough dominating for Monday. We will start to see a warm
air advection regime take hold later Monday night with low level
warm axis becoming established for Tuesday.

Tuesday night through Wednesday:

The next weather maker arrives Tuesday night as a mid level wave
combined with a surface boundary generate the potential for more
showers/thunderstorms. The best chance will be in the west late
with the chances expanding across the remainder of the area on
Wednesday.

Thursday through Saturday:

A generally quiet period is expected once again with high pressure
gradually working into the area.

Halbach

&&

.AVIATION...
(Issued 947 PM CDT Sat Jul 23 2022)

Thunderstorm chances will continue through the overnight with the
potential for a few severe storms with strong winds and large hail
possible. IFR to MVFR conditions will be possible with any storm
due to lower ceilings and visibilities due to heavy rainfall.

Storms will clear with the front Sunday morning as winds shift to
the northwest. As the front moves through we could see a period of
MVFR ceilings around 1500 feet before they clear out for the
afternoon.

RAH

&&

.MARINE...
(Issued 254 PM CDT Sat Jul 23 2022)

Main concern is with the potential for a squall line with intense
winds rolling across the lake this evening. The southern to
central half of the lake is the most likely area to see these
potentially high winds. Otherwise, winds are expected to swing
around to the northwest behind the cold front that passes tonight.

Halbach

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 23, 9:53 PM CDT, 1 hour 19 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
953 PM CDT Sat Jul 23 2022

WIZ046-047-051-052-056>060-062>072-250300-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
953 PM CDT Sat Jul 23 2022

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms will continue overnight into early Sunday
morning before the front moves through. Severe storms will remain
possible with 60 mph winds and quarter size hail as the main
hazards. Locally heavy rainfall from storms may cause flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There are chances for thunderstorms Tuesday night into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed tonight.

LMZ643>646-250300-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
953 PM CDT Sat Jul 23 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Storms remain possible overnight with the potential for severe
storms producing 50 knot winds and large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There are chances for thunderstorms Tuesday night into Wednesday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-250300-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
953 PM CDT Sat Jul 23 2022

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Storms remain possible overnight with the potential for severe
storms producing 50 knot winds and large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There are chances for thunderstorms Tuesday night into Wednesday.

www.weather.gov/mkx

In the hours before

Local storm report, Jul 23, 8:59 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
859 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     HAIL             1 ESE ELKHORN           42.67N 88.53W
07/23/2022  M0.75 INCH       WALWORTH           WI   TRAINED SPOTTER

&&

MRC
Special weather statement, Jul 23, 9:27 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
927 PM CDT Sat Jul 23 2022

WIZ051-052-240300-
Sheboygan WI-Fond Du Lac WI-
927 PM CDT Sat Jul 23 2022

...A strong thunderstorm will impact portions of northeastern Fond du
Lac and northwestern Sheboygan Counties through 1000 PM CDT...

At 926 PM CDT, Doppler radar was tracking a strong thunderstorm over
North Fond Du Lac, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fond Du Lac, North Fond Du Lac, Oakfield, Rosendale, Southern Lake
Winnebago, Taycheedah, Lamartine, Greenbush, Eldorado, Eden, Mount
Calvary, St. Cloud, Glenbeulah, Van Dyne, Peebles, Pipe, Lagoda,
Calvary, Marytown and Town of Forest.

People attending The Fond du Lac County Fair  should seek safe
shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4389 8816 4389 8805 4366 8805 4370 8868
      4390 8868 4389 8841 4394 8840 4394 8817
TIME...MOT...LOC 0226Z 271DEG 39KT 4380 8847

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

ANDERSON
Local storm report, Jul 23, 9:53 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
953 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     TSTM WND GST     2 W MARKESAN            43.71N 89.04W
07/23/2022  E60 MPH          GREEN LAKE         WI   LAW ENFORCEMENT

            TRAINED SPOTTER LAW ENFORCEMENT REPORT. PEA
            SIZE HAIL.

&&

MRC
Local storm report, Jul 23, 9:57 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
957 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             2 E EDGERTON            42.84N 89.03W
07/23/2022  M2.00 INCH       ROCK               WI   PUBLIC

&&
Local storm report, Jul 23, 10:09 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1009 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             3 N EDGERTON            42.88N 89.07W
07/23/2022  M3.00 INCH       DANE               WI   PUBLIC

            IN ALBION.

&&
Local storm report, Jul 23, 10:11 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1011 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     FUNNEL CLOUD     3 N BEAVER DAM          43.51N 88.83W
07/23/2022                   DODGE              WI   TRAINED SPOTTER

            SPOTTER LOCATED AT HWY 151 AND CTY RD A
            LOOKING NORTH. LIGHTNING ILLUMINATED FUNNEL
            CLOUD.

&&

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:05 PM CDTAreal Flood AdvisoryMKXDane3 hr
Jul 23, 7:08 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha59 min
Jul 23, 7:17 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock, Walworth73 min
Jul 23, 8:17 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth56 min
Jul 23, 9:20 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake, Marquette40 min
Jul 23, 9:27 PM CDTSpecial Weather StatementMKXFond du Lac33 min
Jul 23, 9:39 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake51 min
Jul 23, 9:56 PM CDTSpecial Marine WarningMKX94 min
Jul 23, 10:08 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Washington52 min
Jul 23, 10:08 PM CDTTornado WarningMKXDodge38 min
Jul 23, 10:27 PM CDTSpecial Marine WarningMKX63 min
Jul 23, 10:37 PM CDTSevere Thunderstorm WarningMKXOzaukee38 min
Jul 23, 10:48 PM CDTSevere Thunderstorm WarningMKXDodge, Ozaukee, Washington57 min
Jul 23, 10:54 PM CDTSpecial Marine WarningMKX96 min
Jul 23, 11:15 PM CDTSpecial Marine WarningMKX90 min
Jul 23, 11:17 PM CDTAreal Flood AdvisoryMKXDodge, Ozaukee, Washington3 hr
Jul 23, 11:40 PM CDTFlash Flood WarningMKXMilwaukee, Ozaukee, Washington, Waukesha3 hr
Jul 24, 12:10 AM CDTSpecial Marine WarningMKX95 min
Jul 24, 12:11 AM CDTSpecial Weather StatementMKXSheboygan49 min
Jul 24, 12:43 AM CDTSpecial Weather StatementMKXIowa, Lafayette, Sauk62 min
Jul 24, 12:49 AM CDTSpecial Marine WarningMKX26 min
Jul 24, 12:57 AM CDTSevere Thunderstorm WarningMKXIowa, Sauk48 min
Jul 24, 1:27 AM CDTSpecial Weather StatementMKXOzaukee33 min
Jul 24, 1:31 AM CDTSpecial Marine WarningMKX89 min
Jul 24, 1:31 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa, Sauk40 min
Jul 24, 1:35 AM CDTSevere Thunderstorm WarningMKXGreen, Lafayette, Rock55 min
Jul 24, 1:45 AM CDTSevere Thunderstorm WarningMKXSauk45 min
Jul 24, 2:03 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Washington42 min
Jul 24, 2:03 AM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock, Walworth, Waukesha42 min
Jul 24, 2:07 AM CDTSpecial Weather StatementMKXColumbia, Dodge, Green Lake, Marquette53 min
Jul 24, 2:19 AM CDTSpecial Marine WarningMKX116 min
Jul 24, 2:21 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk39 min
Jul 24, 2:26 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan27 min
Jul 24, 2:27 AM CDTSpecial Weather StatementMKXSheboygan33 min
Jul 24, 2:29 AM CDTSpecial Weather StatementMKXOzaukee, Washington46 min
Jul 24, 2:35 AM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington19 min
Jul 24, 2:41 AM CDTSevere Thunderstorm WarningMKXJefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha55 min
Jul 24, 2:49 AM CDTSpecial Marine WarningMKX56 min
Jul 24, 2:57 AM CDTSpecial Weather StatementMKXDodge, Fond du Lac, Ozaukee, Sheboygan, Washington63 min
Jul 24, 4:11 AM CDTSpecial Marine WarningMKX76 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.